Ask an expert
Question

27 Nov 2011

Trigestel/Triphasel
I have been on Triphasel for years and now it''s changed. When I started the Trigestrel I started on the big red tablets. I always start on a monday. Last month I started on a thursday. With the new back I started on the space that I''m supposed to start, which was this monday, and haven''t started yet. I''m stressing now and don''t know what to do?
Answer 699 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

As long as you have a period somewhere in the red pill period, that is fine.

Best wishese
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9439 votes
No
68% - 20038 votes
Vote